Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2008, 11:32 PM MDT for Cheyenne County, Nebraska. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 11:32 PM MDT (05:32 UTC)
- Expired
- Jun 19, 2008, 12:30 AM MDT
- In force
- 58 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:56 PM MDT | HAIL 1 | 1 Nw Sidney, NE | |
| Jun 18, 11:58 PM MDT | HAIL 1.75 | 4 W Sidney, NE | |
| Jun 19, 12:00 AM MDT | HAIL 1 | Sidney Airport, NE | |
| Jun 19, 12:01 AM MDT | HAIL 1.75 | 4 S Sidney, NE | THE LARGE HAIL CONTINUED UNTIL 1207 AM. |
| Jun 19, 12:02 AM MDT | HAIL 1 | 3 S Sidney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 2783 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 190532 SVRCYS NEC033-190630- /O.NEW.KCYS.SV.W.0069.080619T0532Z-080619T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1132 PM MDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF SIDNEY... * UNTIL 1230 AM MDT * AT 1129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROWNSON...OR 11 MILES NORTHWEST OF SIDNEY...AND MOVING SOUTHEAST AT 47 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SIDNEY AIRPORT AND SIDNEY BY 1145 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4100 10275 4100 10300 4122 10323 4128 10315 TIME...MOT...LOC 0532Z 316DEG 41KT 4120 10312 $$ RUBIN
6 follow-up statements
000
WWUS55 KCYS 190545
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1144 PM MDT WED JUN 18 2008
NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1144 PM MDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...
AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BROWNSON...OR NEAR SIDNEY...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SIDNEY AIRPORT BY 1150 PM...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10300 4117 10317 4123 10307 4114 10296
4114 10294 4103 10280 4100 10276
TIME...MOT...LOC 0544Z 313DEG 30KT 4114 10304
$$
RUBIN000
WWUS55 KCYS 190553
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1153 PM MDT WED JUN 18 2008
NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1153 PM MDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...
AT 1150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SIDNEY AIRPORT...OR NEAR SIDNEY...MOVING SOUTHEAST AT 34
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN CHEYENNE COUNTY AT 1210 AM
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10289 4112 10309 4117 10300 4114 10296
4114 10294 4111 10289 4100 10276
TIME...MOT...LOC 0553Z 313DEG 30KT 4110 10297
$$
RUBIN000
WWUS55 KCYS 190610
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1209 AM MDT THU JUN 19 2008
NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1207 AM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...
AT 1203 AM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED OVER SOUTH CENTRAL CHEYENNE COUNTY...OR 6
MILES SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 31 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN CHEYENNE COUNTY AT 1220 AM
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
HAIL UP TO 1.75 INCHES IN DIAMETER...OR GOLFBALL SIZE...HAS BEEN
REPORTED IN AND NEAR SIDNEY WITH THIS STORM. IF YOU ARE IN THE PATH
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4099 10281 4105 10299 4113 10292 4111 10290
4111 10288 4109 10287 4100 10276
TIME...MOT...LOC 0607Z 305DEG 27KT 4105 10286
$$
RUBIN000
WWUS55 KCYS 190614
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1214 AM MDT THU JUN 19 2008
NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1214 AM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...
AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER EXTREME
SOUTHEASTERN CHEYENNE COUNTY...OR 11 MILES SOUTHEAST OF SIDNEY...
MOVING SOUTHEAST AT 32 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4099 10281 4104 10292 4108 10286 4100 10276
4100 10277
TIME...MOT...LOC 0614Z 302DEG 28KT 4103 10279
$$
RUBIN000
WWUS55 KCYS 190621
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1221 AM MDT THU JUN 19 2008
NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1221 AM MDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...
AT 1220 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN CHEYENNE COUNTY...OR 15 MILES
SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 28 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
DAMAGING HAIL CAN BE EXPECTED WITH THIS STORM. TAKE COVER NOW IN A
STURDY BUILDING AND AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10281 4104 10288 4105 10282 4104 10281
4100 10276
TIME...MOT...LOC 0621Z 304DEG 24KT 4099 10274
$$
RUBIN000
WWUS55 KCYS 190630
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 AM MDT THU JUN 19 2008
NEC033-190640-
/O.EXP.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1230 AM MDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
HAS EXPIRED...
THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4100 10281 4104 10288 4105 10282 4104 10281
4100 10276
TIME...MOT...LOC 0630Z 304DEG 24KT 4096 10267
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:00 PM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 18, 8:00 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 800 PM MDT WED JUN 18 2008 .UPDATE... SEVERE THUNDERSTORM WATCH 569 SET TO EXPIRE AT 8 PM ACROSS THE WESTERN NEBRASKA PANHANDLE. WITH CONVECTION ONGOING ACROSS THE NORTHERN HALF OF THE NEBRASKA PANHANDLE HAVE DECIDED TO ADD DAWES...BOX BUTTE...AND SIOUX COUNTIES TO SEVERE THUNDERSTORM WATCH 573 WHICH WILL TAKE THEM THROUGH MIDNIGHT. ONLY ANTICIPATE THE SEVERE THREAT TO LAST FOR THE NEXT HOUR OR TWO...THOUGH. HAHN && .PREV DISCUSSION... /ISSUED 615 PM MDT WED JUN 18 2008/ UPDATE... UPDATED FOR ISSUANCE OF WATCH 573 FOR CONVERSE...NIOBRARA... PLATTE...AND GOSHEN COUNTIES IN EFFECT UNTIL 06Z. HAHN PREV DISCUSSION... /ISSUED 215 PM MDT WED JUN 18 2008/ SHORT TERM...THROUGH FRIDAY...VERY LITTLE SYNOPTICS CHANGE DURING THIS PERIOD EXCEPT THAT THE RIDGE WILL SLOWLY STRENGTHEN. THIS WILL RAISE TEMPS ALOFT PROGRESSIVELY INHIBITING STORM DEVELOPMENT EACH AFTERNOON. HOWEVER...ENOUGH MOISTURE AND INSTABILITY WILL BE AROUND TO TOUCH OFF AT LEAST ISOLATED STORMS THROUGH FRIDAY. ALL THE WHILE THINGS WILL SENSIBLY DRY OUT AND WARM UP AT THE SURFACE. THE UPPER SHORT WAVE FEATURES CONTINUE TO VEX FORECASTERS AS EACH ONE IS SO SUBTLE AND TENUOUS TO TRACK. NONETHELESS...PERIODS OF UPPER ENHANCEMENT WILL ALLOW EVEN NOCTURNAL CONVECTION THE NEXT COUPLE NIGHT...AND SEVERE THREATS WILL HINGE ON AFTERNOON VORTS. HAVE ONLY MENTIONED SEVERE THIS AFTERNOON AND EVENING WITH DEW POINTS BEING IN THE UPPER 50S IN MANY PLACES...AND BECAUSE A JET STREAK HAPPENS TO BE MOVING OVERHEAD RIGHT NOW. IN FACT...A SEVERE WATCH HAS JUST BEEN ISSUED FOR THE PANHANDLE ZONES. A MORE BENIGN CONCERN IS THE LOW CLOUDS THAT HAVE DEVELOPED THE PAST TWO NIGHT. THIS SHOULD BE THE LAST NIGHT THAT THIS PHENOMENON OCCURS WITH CROSS SECTIONS SHOWING ONE MORE NIGHT OF HIGH RH IN THE EASTERN ZONES. HAVE STOPPED SHORT OF FOG...BUT TAFS WILL REFLECT A LOW DECK ON THE PANHANDLE. THIS WILL AGAIN PLAY HAVOC WITH THE MORNING TEMPERATURE CURVE. LONG TERM...FRI NIGHT THRU WED...BUILDING UPPER RIDGE OVER THE REGION THRU THE WEEKEND SHOULD RESULT IN WARM TEMPS PLUS A FEW LATE DAY TSTMS MAINLY OVER THE MTNS AND EAST ONTO THE PLAINS. LOOKS LIKE THE MINIMUM OF ACTVTY WILL BE ON SAT. TOP OF RIDGE IS FLATTENED SUN NIGHT INTO MON AS AN UPPER TROF SWEEPS NE ACROSS ID/WRN MT. ASSOCIATED COLD FRONT MAY WEAKLY MOVE INTO MAINLY THE NRN PART OF THE AREA ON MON. UPPER RIDGE THEN BUILDS AGAIN OVER CO/WY WITH AGAIN A SLIM CHC OF SOME LATE DAY TSTMS OVER THE ERN HALF OF THE AREA. TEMPS SHOULD AVERAGE ABOVE NORMAL FOR THE THIRD WEEK IN JUN. AVIATION...LOW CLOUDS WILL INVADE FROM THE EAST AGAIN TONIGHT...BUT WILL CLEAR OFF BY MID MORNING. THUNDERSTORMS WILL POSE A TURBULENCE AND IFR CONCERN THIS AFTERNOON AND EVENING ALONG AND EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...SOWKO LONG TERM....WFOCYS
Hazardous weather outlook, Jun 18, 11:00 PM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1100 PM MDT WED JUN 18 2008 WYZ059-064-066-067-069-191045- CONVERSE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- 1100 PM MDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR SOUTHEAST WYOMING EACH DAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ060-068-070-191045- NIOBRARA-GOSHEN-PINE BLUFFS- 1100 PM MDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR FAR SOUTHEAST WYOMING EACH DAY THROUGH TUESDAY. SOME OF THE STORMS COULD PRODUCE SEVERE WEATHER EACH AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-191045- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- 1100 PM MDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE PANHANDLE THROUGH EARLY THURSDAY MORNING. SOME OF THE STORMS WILL BE STRONG AND WILL PRODUCE HAIL...STRONG WIND GUSTS...HEAVY RAIN AND DEADLY LIGHTNING. ALL OF THE ACTIVITY WILL MOVE TO THE SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR FAR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE EACH DAY THROUGH TUESDAY. SOME OF THE STORMS COULD PRODUCE SEVERE WEATHER EACH AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>063-065-191045- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1100 PM MDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR THIS PART OF SOUTHEAST WYOMING THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jun 18, 7:22 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 S DOUGLAS 42.74N 105.39W
06/18/2008 E0.50 INCH CONVERSE WY TRAINED SPOTTER
0713 PM HAIL DOUGLAS 42.76N 105.39W
06/18/2008 M0.88 INCH CONVERSE WY TRAINED SPOTTER
&&Special weather statement, Jun 18, 9:40 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 940 PM MDT WED JUN 18 2008 NEZ001>003-019-021-190500- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...BRIDGEPORT...BAYARD 940 PM MDT WED JUN 18 2008 ...STRONG THUNDERSTORMS MOVING EAST ACROSS THE NORTHERN NEBRASKA PANHANDLE... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOST EAST ACROSS THE NORTHERN NEBRASKA PANHANDLE THROUGH 11 PM MDT. THE STRONGEST THUNDERSTORM OF THE COMPLEX WAS LOCATED ACROSS SOUTHERN DAWES COUNTY MOVING EAST BETWEEN CHADRON STATE PARK AND THE BOX BUTTE COUNTY LINE. STRONG WINDS TO 50 MPH...TORRENTIAL RAIN...AND PEA TO DIME SIZED HAIL WILL BE POSSIBLE FROM THE STRONGEST THUNDERSTORMS. HAHN
Local storm report, Jun 18, 10:01 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL DOUGLAS 42.76N 105.39W
06/18/2008 E1.00 INCH CONVERSE WY LAW ENFORCEMENT
NEAR CHALK BUTTES
0710 PM HAIL 1 S DOUGLAS 42.74N 105.39W
06/18/2008 E0.50 INCH CONVERSE WY TRAINED SPOTTER
0712 PM HAIL 1 NE DOUGLAS 42.77N 105.38W
06/18/2008 M0.88 INCH CONVERSE WY TRAINED SPOTTER
0713 PM HAIL DOUGLAS 42.76N 105.39W
06/18/2008 M0.88 INCH CONVERSE WY TRAINED SPOTTER
0829 PM HAIL HARRISON 42.69N 103.88W
06/18/2008 E0.88 INCH SIOUX NE LAW ENFORCEMENT
&&
HAHNLocal storm report, Jun 18, 10:42 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND GST SCOTTSBLUFF AIRPORT 41.87N 103.60W
06/18/2008 M50.00 MPH SCOTTS BLUFF NE ASOS
REPORTS FROM LAW ENFORCEMENT OF POWER POLES DOWN IN THE
VICINITY OF MITCHELL AND SCOTTSBLUFF.
&&
HAHNLocal storm report, Jun 18, 11:24 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1124 PM MDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 5 N MITCHELL 42.01N 103.81W
06/18/2008 SIOUX NE LAW ENFORCEMENT
WATER REPORTED OUT OF THE BANKS OF DRY SPOTTEDTAIL CREEK
5 MILES NORTH OF MITCHELL. WATER AND DEBRIS WAS PRESENT
ON ROADWAY.
&&
HAHNSpecial weather statement, Jun 18, 11:26 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1126 PM MDT WED JUN 18 2008 NEZ055-190630- CHEYENNE- INCLUDING THE CITY OF...SIDNEY 1126 PM MDT WED JUN 18 2008 ...VERY STRONG THUNDERSTORM ACROSS CHEYENNE COUNTY OF WESTERN NEBRASKA LATE THIS EVENING... A VERY STRONG THUNDERSTORM WILL CONTINUE MOVING SOUTHEAST AT 30 MPH ACROSS CHEYENNE COUNTY OF WESTERN NEBRASKA. THIS STRONG THUNDERSTORM WILL CROSS INTERSTATE 80 NEAR BROWNSON AND MILE MARKER 48 AT 1140 PM MDT...AND THE STORM WILL PRODUCE VERY HEAVY RAIN...WIND GUSTS TO 55 MPH AND HAIL. ALL THUNDERSTORMS PRODUCE LIGHTNING WHICH CAN BE DEADLY. YOUR NATIONAL WEATHER SERVICE IS CLOSELY MONITORING THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING MAY BE ISSUED SHORTLY IF THE STORM CONTINUES TO STRENGTHEN. RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:48 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 27 min |
| Jun 18, 8:19 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 27 min |
| Jun 18, 8:28 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 22 min |
| Jun 18, 8:31 PM MDT | Flash Flood Warning | CYS | Sioux | 119 min |
| Jun 18, 8:33 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 42 min |
| Jun 18, 10:35 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 39 min |
| Jun 18, 10:58 PM MDT | Flash Flood Warning | CYS | Scotts Bluff, Sioux | 3 hr |
| Jun 19, 3:34 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.